|Advanced HIV And My Treatment
Aug 5, 1999
I was diognoised 1994 with aids. My T-cell was 54. I was feeling bad felt like I was crashing! They started treatment with bactrim and AZT. Then they came out with 3TC. Started me on that also! Then a new drug came out Crixavan. They had started me on my first cocktail by 1996. They had developed the viral load test and I had become undetectable! I developed kidney stones within a year and a half! They changed my cocktail to viracept. Liked in much better sept for the stool problem! Was doing Ok still undetectable. Then they checked my trigliserites. They were over ten times nomal level! They took me off everything for almost a year. Had been working out was in real good shape even thru my first theropies! They started me on noravir, ddi, zerit, fortavase, and sustiva. Had very bad reaction to noravir. Stoppeed the cocktail again! Restarted it with fortavse, crixavan, ddi, zerit, and sustiva. Six doses a day! Some with food some with out food! My question is how do I get my energy back for my workout! Finding it very hard to keep going! Is there something I can do or eat to help me deal with all these drugs?
Response from Dr. Fisher
whew, you have been through the antiretroviral drug mill. Can't they come up with a simpler regimen??
Probably not...so consider anabolic treatment...testosterone levels should be checked (especially if you are male), consider oxandrolone or nandrolone with or without testosterone for example. Alvan Fisher, M.D.
testing Orally for hiv infection
Fat Loss vs fat accumulation
- How Long Does It Take For Hiv To Transmit?
- How Long Does It Take To Know If U Are Hiv Positive?
- How Much Blood Must Be Transmitted In Order To Get Hiv?
- Why Do I Get Bacterial Vaginosis After Sex?
- What Is The Difference Between Syphilis And Herpes?
- Risks Of Unprotected Sex With Inactive Herpes
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.